Can ArteFill Cause Immune System Problems?

After being free of migraine headaches for nearly 15 years, my headaches returned at about the same time I had one ArteFill treatment. This was over 3 years ago, however.

Secondly, while I have had no lumps or bumps with ArteFill yet, I am concerned about the negative aspects of the filler that I am now reading about.

Do you recommend that people proactively have the filler removed even if they aren't having any problems yet? Thank you for your reply.

Doctor Answers 1

Leave the Artefill alone.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Sorry to hear that you're having trouble with headaches, but there's no known link between headaches and Artefill injections.

As for removal of it in the absence of problems, I wouldn't recommned that for my patients. As the saying goes, "if it ain't broke, don't fix it."

All the best,

--DCP


Jacksonville Facial Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.